MathSciNet Relay Station
MathSciNet bibliographic data
MR1646047 46L55 (22D25 46M20)
Kumjian, Alexander; Muhly, Paul S.; Renault, Jean N.; Williams, Dana P. The Brauer group of a locally compact groupoid. Amer. J. Math. 120 (1998), no. 5, 901–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement